MAUDE Adverse Event Report: ARTHREX, INC. DISSECTOR, SJ 3.0MM X 7CM; SAW BLADE

ARTHREX, INC. DISSECTOR, SJ 3.0MM X 7CM; SAW BLADE
Model Number DISSECTOR, SJ 3.0MM X 7CM
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 05/06/2025, it was reported by a sales representative via (b)(4) that an ar-7300ds dissector tip overheated.This occurred during use in a case with no patient effect reported.There was no burns to the patient.No delay to the case.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to misuse due to improper surgical technique.Per dfu-0215-eo revision 1, proper irrigation is critical to ensure the device does not overheat during operation.

Brand Name
DISSECTOR, SJ 3.0MM X 7CM
Common Device Name
SAW BLADE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22087616
Report Number1220246-2025-02198
Device Sequence Number6948110
Product Code GFA
UDI-Device Identifier00888867041943
UDI-Public00888867041943
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 10/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDISSECTOR, SJ 3.0MM X 7CM
Device Catalogue NumberAR-7300DS
Device Lot Number15369249
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date05/06/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/06/2025
Supplement Date Received by Manufacturer10/02/2025
Initial Report FDA Received Date05/27/2025
Supplement Report FDA Received Date10/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown